# SDR QXEA0001166

- Difficulty date: May 3, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- EMERGENCY LIGHT, FLOOR TRACK STRIP ON PANEL 133DZ IS BROKEN.  INSTALLED NEW TRACK IAW DHC-8 IPC 33-52-00 FIG 5.
